Doctor insights on:
Will Ashwagandha Cause Problems Hypertension Meds
Doctor supervision!: If you take any over the counter supplements and are taking prescription medications, you should do so with your doctor's knowledge and supervision. Ashwaghanda can raise your thyroid levels, especially if you are taking thyroid medication. Some otc supplements can have devastating side effects when taken with prescription meds, so only do with your doctor's supervision! ...Read moreSee 2 more doctor answers
A blood pressure reading has two numbers: a systolic blood pressure and a diastolic blood pressure. The systolic blood pressure is the maximum pressure the blood exerts on the vessels when the heart is beating. The diastolic blood pressure is the pressure the blood exerts on the vessels in between heartbeats. Hypertension, or high blood pressure, begins when the systolic blood pressure remains above 140 or when the diastolic blood pressure remains above 90. Hypertension can be a result of increased blood flow through vessels or increased resistance to ...Read more
Not common but: very plausible cause of secondary hypertension. Hyperaldosteronism including Liddle syndrome and adrenal hyperplasia, Cushing's or steroid excess, and glucocorticoid resistance are all adrenal problems associated with severe hypertension. There are other tumors in the adrenal medulla such as pheochromocytoma or paragangliomas can also cause severe hypertension. ...Read moreSee 1 more doctor answer
Causes of premenstrul hypertension? Are there any "as needed" BP meds?
Specifically something like Methyldopa, as I have HyperPOTS (BP mostly stable)
BP: It's unwise to use anti hypertensives on a prn basis ...Read more
Hypertension problem and I don't know its cause. And I am not taking any medicine. This problem is since 5 years. my age is 21years.
Heard list of meds for someone. Took dozen daily ones for diabetes, hypertension, cholesterol, pain. Why so many problems? Could you prevent? Who pays
Diagnosed with hypertension last year. Started out mild, now with med 180/118. Vit d level 9, but vit D3 causes headaches, and BP to skyrocket. Why?
Does chronic hypertension cause serious problems in older age like stroke etc. Even after taking medication? How to prevent it?
Can Adenoids that cause sleep problem for 13y boy(no disease history) to be the reason of the high blood hypertension (140/100) that he recently had?
- Talk to a doctor live online for free
- Will taking ashwagandha cause problems when taking hypertension meds
- Does ashwagandha cause weight loss?
- Does ashwagandha cause weight gain?
- Ask a doctor a question free online
- Hypertension problem pregnancy
- Difficulty concentrating which common meds can cause that
- Worried of malignant hyperthermia which meds can cause it
- Appetite meds phentermine cause erectile dysfunction
- Talk to a cardiologist online